# SDR SIMA20251002005

- Difficulty date: October 2, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N743MB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 41,240 hours, 27,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Fr 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SSI 53-23-003 ? AFT CARGO UNDER FLOOR SHEAR CLIP AT FR 85 BETWEEN STGR 27R-28R CORRODED.  REMOVED AND REPLACED AFT CARGO UNDER FLOOR SHEAR CLIP AT FR 85 BTW STRG 27R-28R ERJ 170 SRM 51-21-01 AND SRM 51-40-08.
